# SDR FDEA201006232121

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,208 hours, 21,373 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 224TS05Y
- Part serial: 561
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON EITHER SYSTEM. R & R LANDING GEAR CONTROL HANDLE AS PER MM32-31-11-4, R & R PROXIMITY SWITCH ELECTRONIC UNIT AS PER MM32-31-71-4, LUBED MAIN LANDING GEAR.
